# SDR CA150206006

- Difficulty date: February 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,114 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611217
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT INBOUND & HAD A YELLOW HYD QTY INDICATION.  DECLARED PAN PAN WITH ATC.  FOUND HYD LEAK FROM BOTTOM LT FITTING OF PTU MANIFOLD.  FITTING O-RING FOUND DAMAGED.  O RING REPLACED IAW CMM TASK 29-13-15-400-003-A01.  LEAK CHECK CARRIED OUT, NO LEAKS FOUND.  YELLOW HYD RESERVOIR FILLED IAW AMM 12-12-29-611-001-A.
